Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 13, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 16, 2025, 8:32 AM CDT for Kleberg County, Texas. It was in force for 103 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2025, 8:32 AM CDT (13:32 UTC)
- Expired
- Jun 16, 2025, 10:15 AM CDT
- In force
- 103 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Kleberg County, TX
The radar
The Corpus Christi radar (KCRP), 48 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 8:35 AM CDT | FLASH FLOOD | 3 Sse Loyola Beach, TX | Numerous sites at Riviera Beach Trailer Park are flooding due to heavy rain. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 1.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2625 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 673 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
284
WGUS54 KCRP 161332
FFWCRP
TXC273-161515-
/O.NEW.KCRP.FF.W.0013.250616T1332Z-250616T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
Issued by National Weather Service Austin/San Antonio TX
832 AM CDT Mon Jun 16 2025
The National Weather Service in Corpus Christi has issued a
* Flash Flood Warning for...
Central Kleberg County in south central Texas...
* Until 1015 AM CDT.
* At 832 AM CDT, emergency management reported several flooded
roads, and thunderstorms producing heavy rain across the warned
area. Between 3 and 6 inches of rain have fallen. Flash flooding
is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Riviera Beach, Ricardo and Loyola Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2754 9777 2751 9764 2737 9754 2742 9747
2727 9740 2727 9742 2724 9762 2725 9763
2728 9765 2726 9773 2740 9787
FLASH FLOOD...OBSERVED
$$
BRADY1 follow-up statement
444
WGUS74 KCRP 161510 RRA
FFSCRP
Flash Flood Statement
National Weather Service Corpus Christi TX
Issued by National Weather Service Austin/San Antonio TX
1010 AM CDT Mon Jun 16 2025
TXC273-161520-
/O.EXP.KCRP.FF.W.0013.000000T0000Z-250616T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kleberg TX-
1010 AM CDT Mon Jun 16 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 1015 AM CDT THIS MORNING FOR
CENTRAL KLEBERG COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 2754 9777 2751 9764 2737 9754 2742 9747
2727 9740 2727 9742 2724 9762 2725 9763
2728 9765 2726 9773 2740 9787
$$
BRADYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:11 AM CDT, 2 hours 21 minutes earlier. Its key messages:
- Updated at 608 AM CDT Mon Jun 16 2025
- Moderate to Major Heat Risk through early this week
- Coastal showers and storms possible Monday
- Rain Chances increasing again late this week.
Area forecast discussion, Jun 16, 6:11 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 611 AM CDT Mon Jun 16 2025 ...New AVIATION... .KEY MESSAGES... Updated at 608 AM CDT Mon Jun 16 2025 - Moderate to Major Heat Risk through early this week - Coastal showers and storms possible Monday - Rain Chances increasing again late this week. && .DISCUSSION... Issued at 1211 AM CDT Mon Jun 16 2025 The evening convection that moved across South Texas is largely out of the area with a broken line moving through the coastal waters at this time. Meso models did a really poor job of handling this convection, never really catching onto it even as it was ongoing. This definitely gives concerns for what coastal convection for the clarity of convection for Monday along the coast. A mid-level shortwave approaches the Victoria Crossroads late in the night (after 3am) and some guidance is picking up on showers and storms developing with this toward morning. The energy associated with the wave stretches out along the coast, so could see isolated to scattered convection through the immediate Coastal Bend through the morning hours and possibly into the early afternoon before the wave kicks out. Once this shortwave moves out, the mid-level ridge to our west should be in control for a couple of days helping to bring some drier mid-level air into the region and decreasing PWAT values. Expect mainly dry conditions Tuesday and Wednesday as a result, though an isolated shallow streamer shower in the morning is not out of the question. Above normal temperatures and heat index values between 105 and 110 are anticipated Monday through Wednesday. Later in the week we'll be focusing on tropical moisture approaching the Texas Coast. Not much has changed with the expectation of this wave, with the best chances for heavy rain remaining south of our area, but expect an increase in cloud cover and medium chances for showers and storms Thursday through Saturday with the highest chances in the Coastal Plains. As a result of this increased moisture, expect temperatures to fall back a few degrees and could even be slightly below normal. && .AVIATION... (12Z TAFS) Issued at 608 AM CDT Mon Jun 16 2025 Scattered showers and thunderstorms from this morning are mainly affecting KALI/KCRP with light thunderstorms activity through 14Z or so, followed by a PROB30 group after sunrise for later convection (KVCT). By this evening, convective storms diminish and flight categories return to VFR/MVFR through Tuesday morning. && .MARINE... Issued at 1211 AM CDT Mon Jun 16 2025 A gentle to moderate (BF 3-4) onshore breeze will persist through the first half of the week with a slight increase to moderate to fresh (BF 4-5) Wednesday, before subsiding a bit late week. Daily rain chances remain mostly low (20-30%) early this week. Increasing up to moderate to high chances for the later part of the week and into the weekend. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 92 78 94 79 / 20 0 0 0 Victoria 90 75 91 76 / 20 0 10 0 Laredo 102 78 102 77 / 10 10 0 0 Alice 97 75 98 76 / 10 0 0 0 Rockport 90 81 90 81 / 30 0 10 0 Cotulla 101 78 103 77 / 10 10 0 0 Kingsville 95 76 97 77 / 10 0 0 0 Navy Corpus 89 81 89 81 / 20 0 10 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && DISCUSSION...PH/83 AVIATION...AE/82
In the hours before
Local storm report, Jun 16, 5:58 AM CDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
558 AM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 AM Rain 3 S Flour Bluff 27.61N 97.30W
06/16/2025 M3.63 Inch Nueces TX Mesonet
Storm total rainfall.
&&
CLMLocal storm report, Jun 16, 5:59 AM CDT, 2 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
559 AM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 AM Rain 2 SSE Flour Bluff 27.63N 97.29W
06/16/2025 M3.59 Inch GMZ232 TX Mesonet
Storm total rainfall.
&&
CLMLocal storm report, Jun 16, 6:01 AM CDT, 2 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
601 AM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 AM Rain 7 SE Flour Bluff 27.58N 97.23W
06/16/2025 M3.25 Inch Nueces TX Mesonet
Storm total rainfall.
&&
CLMSpecial weather statement, Jun 16, 6:20 AM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
620 AM CDT Mon Jun 16 2025
TXZ242-342-161200-
Coastal Kleberg TX-Inland Kleberg TX-
620 AM CDT Mon Jun 16 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL KLEBERG COUNTY THROUGH
700 AM CDT...
At 619 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Ricardo to 7 miles
northeast of Riviera Beach to 16 miles southwest of Malaquite Beach.
Movement was south at 5 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kingsville, Riviera Beach, Ricardo, Kingsville Naval Air Station,
Riviera, and Loyola Beach.
This includes US Highway 77 between mile markers 694 and 706.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2724 9759 2724 9763 2728 9765 2726 9772
2735 9794 2753 9789 2745 9762 2727 9740
2725 9740 2725 9741 2726 9742 2726 9745
2725 9747 2725 9749 2724 9749 2724 9750
2723 9754
TIME...MOT...LOC 1119Z 000DEG 6KT 2744 9781 2739 9763 2727 9748
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MotticeLocal storm report, Jun 16, 6:28 AM CDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
628 AM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 AM Tstm Wnd Gst 2 ENE Ricardo 27.42N 97.82W
06/16/2025 M45 MPH Kleberg TX Mesonet
&&
CLMLocal storm report, Jun 16, 8:22 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
822 AM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 AM Flood 11 NE Loyola Beach 27.43N 97.56W
06/16/2025 Kleberg TX Emergency Mngr
Roads are starting to flood throughout the
area.
&&
CLMThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:11 PM CDT | Special Weather Statement | CRP | McMullen | 49 min |
| Jun 15, 7:32 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak, McMullen | 39 min |
| Jun 15, 7:53 PM CDT | Special Weather Statement | CRP | Bee, Live Oak | 52 min |
| Jun 15, 8:04 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak | 41 min |
| Jun 15, 8:33 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak, Refugio, San Patricio | 42 min |
| Jun 15, 8:46 PM CDT | Special Weather Statement | CRP | San Patricio | 44 min |
| Jun 15, 9:21 PM CDT | Special Weather Statement | CRP | Jim Wells | 54 min |
| Jun 15, 10:18 PM CDT | Special Marine Warning | CRP | 57 min | |
| Jun 15, 10:29 PM CDT | Special Weather Statement | CRP | Nueces | 46 min |
| Jun 15, 11:12 PM CDT | Special Marine Warning | CRP | 63 min | |
| Jun 16, 3:40 AM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 4 hr |
| Jun 16, 3:48 AM CDT | Special Weather Statement | CRP | Nueces | 57 min |
| Jun 16, 3:50 AM CDT | Special Marine Warning | CRP | 55 min | |
| Jun 16, 5:24 AM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 3 hr |
| Jun 16, 5:30 AM CDT | Special Weather Statement | CRP | Kleberg | 30 min |
| Jun 16, 6:20 AM CDT | Special Weather Statement | CRP | Kleberg | 40 min |
| Jun 16, 6:22 AM CDT | Special Marine Warning | CRP | 38 min | |
| Jun 16, 8:22 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 113 min |
| Jun 16, 2:40 PM CDT | Special Marine Warning | CRP | 35 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.